# SDR 06FDEA03559

- Difficulty date: October 3, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1505
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W FOUND 1 CRACK 2" LONG ON FRAME AT STA 1505 X= -98. DISCONNECTED PIPES IAW MM 20-10-01-2.  REMOVED PARTS IAW SRM 51-35-01 VOL 2 PAR 1-5.  REPAIRED FRAME IAW SRM 53-00-01 VOL 1 FIG 8 SHEET 2-4.  REINSTALLED PARTS IAW SRM 51-  35-01 VOL 2 PAR 1-5.  RECONNECTED PIPES IAW MM 20-10-01-2 AND PERFORMED LEAK TEST IAW MM 29-00-00-2.  TEST OK.
